Tsukuba Journal of Mathematics

The hypergeometric function for the root system of type A with a certain degenerate parameter

Nobukazu Shimeno and Yuichi Tamaoka

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We express explicitly the Heckman-Opdam hypergeometric function for the root system of type A with a certain degenerate parameter in terms of the Lauricella hypergeometric function.

Article information

Source
Tsukuba J. Math., Volume 42, Number 2 (2018), 155-172.

Dates
First available in Project Euclid: 2 April 2019

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1554170420

Digital Object Identifier
doi:10.21099/tkbjm/1554170420

Mathematical Reviews number (MathSciNet)
MR3934986

Zentralblatt MATH identifier
07055228

Subjects
Primary: 33C67: Hypergeometric functions associated with root systems
Secondary: 33C65: Appell, Horn and Lauricella functions 43A90: Spherical functions [See also 22E45, 22E46, 33C55]

Keywords
hypergeometric function spherical function root system Lauricella hypergeometric function

Citation

Shimeno, Nobukazu; Tamaoka, Yuichi. The hypergeometric function for the root system of type A with a certain degenerate parameter. Tsukuba J. Math. 42 (2018), no. 2, 155--172. doi:10.21099/tkbjm/1554170420. https://projecteuclid.org/euclid.tkbjm/1554170420


Export citation